Common fixed points of compatible maps of type $(\beta )$ on fuzzy metric spaces
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 89-100
Printed March 1, 2006
Servet Kutukcu, Duran Turkoglu, Cemil Yildiz
University of Gazi, University of Gazi, University of Gazi
Abstract : In this paper we prove a common fixed point theorem for compatible maps of type $(\beta )$ on fuzzy metric spaces with arbitrary continuous t-norm.
Keywords : fuzzy metric spaces, common fixed point, compatible maps of type ($\beta )$
MSC numbers : Primary 54H25; Secondary 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd